MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number E2012-13
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the device for evaluation and we have confirmed the reported incident.We found that the ink marking on the lumen of the common carotid balloon where it says pruitt has partially flaked off.Our sales rep.Was present in the case with the physician but he could not confirm if the marking had already flaked prior to the start of the procedure.However, they noticed the defect during the procedure.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Although we are inconclusive about the root cause of this issue, it is possible that the lumen of this particular shunt was not properly prepared prior to printing, resulting in poor ink adhesion.There was no injury to the patient as the result of this incident.
 
Event or Problem Description
During endarterectomy procedure, surgeon noticed the ink markings from the lumen of the shunt had flaked off.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key7908063
Report Number1220948-2018-00072
Device Sequence Number16378893
Product Code MJN
UDI-Device Identifier00840663101245
UDI-Public00840663101245
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue NumberE2012-13
Device Lot NumberPFT2921A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1